Hi - It's not like chemo, where you lose all your hair. But some women find their hair thins, due to the loss of estrogen (Femara prevents your body form making estrogen). Take a look at our aromatase inhibitors FAQS- they might help you puzzle all this out. Good luck - PJH
Hello confuse: My cancer doc just started me on Femera and she stated the side effect most common to us is hot flashes. Put Femera in your question bar and it will give you alll the side affects. Mary, going through radiation starting today. Good luck with your search, I have taking it for three weeks and notice nothing differnt , I am seventy years young. Love mary
Hi - just wanted to add my two cents' worth! I am online asking the same question because I definitely have had hair loss since being on this drug. I have pics of my hair growing out right after chemo, before I started Femara, and I now (2 1/2 yrs later) have definite bald places that are hard to cover up. VERY frustrating, to say the least. Does anyone know if switching to a different aromatase inhibitor, or switchint to tamoxifin, would reverse this? And has anyone taken femara the whole 5 years and then had any regrowth after discontinuing it? BIG HUGS AND THANKS FOR YOUR HELP, my sisters!
Sunshine, I'm thinking since both tamoxifen and AIs decrease your body's access to estrogen; and if the lack of estrogen causes your hair to thin - then I'd think they'd ALL cause your hair to thin. It would make sense that your hair would come in thicker once you're off Femara and you're no longer quite so estrogen-deprived - let's hope so, anyway, eh? Good luck - PJH
i myself take femara and i've took it for one year and i've had no hair lost.
I have noticed that I have definately have hair loss along with fatigue, muscle and joint pain, headaches. I can't wait to be done with this. Good Luck and God Bless to all you beautiful strong women
And good luck and blessings to you, too. You'll get through this; and ever so gradually, be on the way back to feelng good. Take care - PJH